# SDR SIMA20190911001

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104941
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR HALF OF EMERGENCT EXIT LIGHTS BATTERY DIES AFTER 2 MINUTES. C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY AND CHARGER IAW WC# 33-700-19.
